# SDR CA081217002

- Difficulty date: December 16, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDED WITHOUT LT MLG NOT FULLY EXTENDED.  THE FLT CREW ATTEMPTED TO EXTEND GEAR, BUT NEVER GOT A LT MLG GREEN DOWN AND LOCKED INDICATION.  THEY CYCLED THE GEAR 3 TIMES, BUT STILL WERE UNABLE TO GET GOOD INDICATION.  THEY PERFORMED A MANUAL EXTENSION AND AGAIN DID NOT GET THE GEAR TO EXTEND.  AC LANDED ON RT MLG ON TOUCH DOWN AND COMPLETED ITS LANDING W/THE LT WING HITTING THE RUNWAY.
